Chris Godsil
Chris Godsil
Verified email at uwaterloo.ca - Homepage
Title
Cited by
Cited by
Year
Algebraic graph theory
C Godsil, GF Royle
Springer Science & Business Media, 2001
87012001
Algebraic combinatorics
C Godsil
CRC Press, 1993
13501993
On the full automorphism group of a graph
CD Godsil
Combinatorica 1 (3), 243-256, 1981
3191981
Graduate texts in mathematics
C Godsil, G Royle
Algebraic graph theory 207, 2001
2922001
On the theory of the matching polynomial
CD Godsil, I Gutman
Journal of Graph Theory 5 (2), 137-144, 1981
2891981
Constructing cospectral graphs
CD Godsil, BD McKay
Aequationes Mathematicae 25 (1), 257-268, 1982
2381982
Zero forcing sets and the minimum rank of graphs
AIMMRSG Work
Linear Algebra and its Applications 428 (7), 1628-1648, 2008
2252008
A new graph product and its spectrum
CD Godsil, BD McKay
Bulletin of the Australian Mathematical Society 18 (1), 21-28, 1978
1751978
Feasibility conditions for the existence of walk-regular graphs
CD Godsil, BD McKay
Linear algebra and its applications 30, 51-61, 1980
1461980
Equiangular lines, mutually unbiased bases, and spin models
C Godsil, A Roy
European Journal of Combinatorics 30 (1), 246-262, 2009
1402009
State transfer on graphs
C Godsil
Discrete Mathematics 312 (1), 129-147, 2012
1212012
Matchings and walks in graphs
CD Godsil
Journal of Graph Theory 5 (3), 285-297, 1981
1161981
Distance regular covers of the complete graph
CD Godsil, AD Hensel
Journal of Combinatorial Theory, Series B 56 (2), 205-238, 1992
1071992
GRRs for nonsolvable groups
CD Godsil
Algebraic methods in graph theory, {Vol. I, II (Szeged, 1978) 25, 221-239, 1978
971978
Erdos-Ko-Rado theorems: algebraic approaches
C Godsil, K Meagher
Cambridge University Press, 2016
962016
Number-theoretic nature of communication in quantum spin systems
C Godsil, S Kirkland, S Severini, J Smith
Physical review letters 109 (5), 050502, 2012
932012
On the matching polynomial of a graph
CD Godsil
Algebraic methods in graph theory, 241-249, 1981
921981
On Cayley graph isomorphisms
CD Godsil
School of Mathematical Sciences, University of Melbourne, 1977
911977
Fuzzy impulsive control of chaotic systems based on TS fuzzy model
Y Zheng, G Chen
Chaos, Solitons & Fractals 39 (4), 2002-2011, 2009
832009
A new proof of the Erdős–Ko–Rado theorem for intersecting families of permutations
C Godsil, K Meagher
European Journal of Combinatorics 30 (2), 404-414, 2009
802009
The system can't perform the operation now. Try again later.
Articles 1–20